# SDR CA190311020

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 40102DASH0201
- Condition: Malfunctioned
- Location: Aft Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON FEBRUARY 24TH 2019, A DASH 8 Q400, WAS DESCENDING WHEN THE CREW REPORTED A FUSELAGE DOORS WARNING LIGHT ON THE CWP WITH ASSOCIATED L2 DOOR OPEN INDICATION. THE AIRCRAFT CONTINUED THE APPROACH.   MAINTENANCE PREFORMED TROUBLE SHOOTING USING FIM & AMM PROCEDURES. PSEU WAS INTERROGATED AND SENSOR GAP WAS MORE THAN ALLOWED PER AMM. THE RIGGING OF THE PROXIMITY SENSORS WAS PERFORMED IN ACCORDANCE WITH AMM 52-71-02. OPERATIONAL TEST CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE. (TC# 20190311020)
